# SDR DALA2025112408567

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 42,960 hours, 5,470 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

57B EMERGENCY PATH LIGHT INOPERATIVE.   REPLACED WIRE HARNESS PER A330 AMM 33-54. (7381251)
